Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Erratum to: ``Generic algebras'' [Trans. Amer. Math. Soc. 275 (1983), no. 2, 497-510; MR0682715 (84h:18010)]


Author: John Isbell
Journal: Trans. Amer. Math. Soc. 295 (1986), 429
MSC: Primary 18C05; Secondary 08B99
DOI: https://doi.org/10.1090/S0002-9947-1986-0831208-6
Original Article: Trans. Amer. Math. Soc. 275 (1983), 497-510.
MathSciNet review: 831208
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18C05, 08B99

Retrieve articles in all journals with MSC: 18C05, 08B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1986-0831208-6
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society